# SDR CALA2021062000904

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9294472/24472 L1 DOOR FRAME 16 STOP FITTING #7 UPPER AND LOWER INBD HOLES ARE CRACKED IN THE INTERCOSTAL FITTING. "REPAIR BEFORE NEXT FLIGHT", CONTACT ENGINEERING FOR APPROVED REPAIR IN STRUCTIONS. GENERATED BY V061633. REPAIR ON LH FR16 DOOR STOP FITTING #7 ACP PER RPR DWG R53113118 USSYE F TABLE 2 RPR CODE AO AND EA 5331-02164 REV 1R OP 001 WIT H NO DEVIATIONS NO SRI REQ. MECH V077956 INSP BY V919150
